| Model Number |
N/A |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The failure was found during evaluation of a returned sample.Additional investigation is required to determine the cause of the failure.Results of the investigation are expected soon.
Event or Problem Description
It was found during evaluation at bd service center: the probe assessment test displayed varying numbers from 1 to up to 4 red "x's" indicating transducer element failure.Numerous tests were run to verify these failures.The ultrasound image that displays from this probe is very dark.This issue is intermittent.No further information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The probe assessment test displayed varying numbers from 1 to up to 4 red "x's" indicating transducer element failure.Numerous tests were run to verify these failures.The ultrasound image that displays from this probe is very dark.This issue is intermittent.The root cause of the reported failure was identified as internal failure of the probe.